i just started taking this and i have to grab the walls just to go to the bathroom i feel so drunk and dizzy. Is this normal and will it go away?
Gabapentin - is being dizzy and feeling drunk normal when taking this? and will it go away?
Question posted by mrsrawlinson08 on 25 Nov 2015
Last updated on 2 December 2015 by Bman84
I started with a dose of 300mg three times a day for the first two months, in which time I experienced these same side effects. When they in creased my dose to 600mg those symptoms subsided. Hope it gets better for you.
mrsrawlinson; I would go with Kaismama I know she is still taking it and it has done well but when I was still on it I was upto 2700mg a day in 3 doses and had what your asking and it went away. Which it does in most cases So try and continue and if you have problems after a 1 or 2 weeks call your doctor and double check.
I get that way all the time and I've been on 600 mg/daily for the past year.
What dose did you start on? I noticed that side effect for a short time after I started it then it went away.
- Gabapentin uses and safety info
- Gabapentin information for Healthcare Professionals (includes dosage details)
- Side effects of Gabapentin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.